# SDR DALA1011950998

- Difficulty date: May 14, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 49,207 hours, 36,237 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1150-1154
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN STA 1150-1154, BTW L29RT AND L29LT.   REPAIR ACCOMPLISHED REPAIR IAW 481749-14 REV.
